# SDR DHL2001727627

- Difficulty date: August 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY---- RT MAIN LANDING GEAR STRUT DOOR HAS EXCESS PLAY.
